# SDR USAA2014021000009

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 4,682 hours, 1,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 32145410
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS AT R4 DOOR MISSING.  REPLACED EMERGENCY EXIT SIGN LENS AT R4 DOOR.
